Hi, yes you read it, im dying... inside. i want to do so many things life and it right there infront of me to grab it, but i cant.
In the last 6 months ive gone through life misserable: i have something in my brain that isnt normal.
6 moths ago i took the medecine and supplements of 5-HTP that lead of me having serotonin syndrom (too much serotonin in the brain). i went to the doctor and he said everything was fine and that i should just wait it out.
And so i did, for the next 4 months i went back and forth to the doctors for them to help me but they couldnt, or to be more precise 'wouldnt'.
I throught those 4 month it was like i was paralysed. i couldnt do anything. my symptoms were stuff like; i wasnt able to think, hostile, i felt like i was living in a box and i couldnt get out and much more.
So i said f**K it, im doing something about it. so i bought a medecine called Periactin (cyproheptadine). This med was known for getting rid of serotonin syndrom. i took it for 3 days, 3 tab/day.
NOW its a different type of s**t hole. the symptoms that i had before are gone, but i HAVE NEW ONES.
A very interesting type of headache (located in the middle of the brain), also it feels like my brain is restless (although i am bearly able to think), i have a bad memory (probably because im not able to think much, i dont know) AND WORST OF ALL; i have a buzzing noise right where i get my headaches, and that is my nightmare.
I whish none of you gets to live this nightmare, or worse. but this truly is terrible, im not even me anymore. im loosing my friends MY FAMILYS RESPECT, mostly becasue of my social value has dropped.
I really need your help, any help. i will keep going to the doctors, but just incase you know something about this or can help, please do.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?